On generalized Boolean functions i

Emerging


6
Citations
1
Refs
1981
Year
Search Works
Work Details
  • DOI 10.1016/0012-365x(81)90007-8
  • OpenAlex ID W2094060015
  • Type Article
  • Language EN
  • Published 01 Jan 1981
  • Volume 34 (3)
  • Pages 293–299
  • Source Discrete Mathematics
  • Publisher Elsevier BV
  • FWCI 1.14
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 16 Sep 2026
MENU
0

On generalized Boolean functions i

Article 1981 EN Bronze

6

Citations

1

References

1

Authors

1.14

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Nicolae Ţăndăreanu Corresponding University of Craiova (RO) —

Data: OpenAlex